# SDR SWIA2019122747405

- Difficulty date: November 6, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N435SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7555
- Aircraft time: 41,811 hours, 36,925 cycles
- Engine: Ge CF343B1
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Cover
- Condition: Cracked
- Location: Rt Exhaust Loop
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RH ENGINE EXHAUST FAIRING FIRE LOOP COVER CRACKED (MARKED)        (C-CHECK)   RO:12/24/2019 REMOVED AND INSTALLED A NEW R/H ENGINE EXHAUST FAIRING FIRE LOOP COVER REF CRJ200 SRM NEW HARDWARE USED P/N 4 EA. WASHER NAS1149C0332R, SCREW 4 EA. NAS623-3-2 AND NUT 4EA. MS21043-3.
